Cold and Flu Nurse All-In-One Capsules - 16 Capsules

Cold and Flu Nurse All-In-One Capsules - 16 Capsules

Cold and Flu Nurse All-In-One Capsules - 16 Capsules

Regular price £5.45
/
Tax included. Shipping calculated at checkout.
Add to Bag

Cold and Flu Nurse All in One Capsules offer a 3-in-1 formula for effective relief of cold and flu symptoms.

Cold and Flu Nurse contains:

  • Paracetamol for effective relief of fever, headache and body ache
  • Guaifenesin for relief of chesty cough
  • Phenylephrine hydrochloride for relief of nasal congestion

Directions

Adults, the elderly and children aged 16 years and over: Two capsules every four hours as required. Maximum 8 capsules (4 doses) in any 24 hour period. Do not take continuously for more than 5 days without medical advice.

Ingredients

Active ingredients: Each capsule contains Paracetamol 500 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 6.1 mg.

Other ingredients: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours quinoline yellow (E 104), indigo carmine (E 132), erythrosine (E 127) and titanium dioxide (E 171).

 

  • Fast UK delivery, FREE on orders over £30
  • Secure payments
  • In stock, ready to ship
  • Inventory on the way

Delivery within the UK 

Delivery option Service Estimated delivery times Cost
Standard Royal Mail 48 3-5 working days Free when you spend over £30
Standard Royal Mail 48 3-5 working days £3.95
Express Royal Mail  24 1-2 working days £4.95

Please note estimated delivery times include processing time at the warehouse and are calculated from the date the order is placed. During exceptionally busy periods, processing times may be longer and delivery times can be affected by adverse weather conditions. Delivery estimates exclude Bank Holidays, public holidays and weekends. Please check Royal Mail for service updates and potential delivery delays in their network.

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.

BioSURE PRO Protective Nasal Spray 20ml
BIOSURE GLOBAL LTD
£14.95
Otrivine Extra Dual Relief Nasal Spray 10ml
HALEON UK TRADING LIMITED
£7.99
Sterimar Breathe Easy Daily Nasal Hygiene Spray 100ml
Church & Dwight UK Ltd
£5.56
Sterimar Kids Congestion Relief 50ml
Church & Dwight UK Ltd
£4.99
Cold and Flu Nurse All-In-One Capsules - 16 Capsules
HALEON UK TRADING LIMITED
£5.45
Breathe Right Nasal Strips Original Small / Medium 30s
ALLOGA - CEUTA
£9.50
Recently viewed